# SDR UPS06147257

- Difficulty date: June 24, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DISARM LIGHT BULB BURNT OUT FOR EMERGENCY LIGHT RELAMPED.  OPS CHECKS NORMAL.
